# SDR CALA2025121512130

- Difficulty date: December 12, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,722 hours, 21,647 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Leaking
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

BLUE JUICE LEAKED UNDER FWD LAV A FLOOR PAN. REQUIRES FURTHER CLEANING. NOT ENOUGH TIME TO CLEAN AT THIS TIME. WITHIN 7 DAYS ACCOMPLISH ECRA 2011-01000 LAV SPILL SEC 2 B, IN DEPTH CLEAN UP IN THE AREA AROUND LAV A. APPROX STA 310 TO 340. WL 208. STRINGERS18 TO S16. REF SRM 53-00-00-0G -0. ACCOMPLISHED GENERAL CLEAN UP OF LAV FLOOR AND INSPECTED BELOW THE FLOOR IN THE E&E COMPARTMENT. NO SIGN OF BLUE JUICE BELOW THE FLOOR. REF ECRA 2011-01000.  ACCOMPLISHED STEP 2 A IMMEDIATE CLEANUP.  PER ECRA 2011-01000, ACCOMPLISH EC/RA 2011-01000, GALLEY SPILL, SECTION 2.B., IN-DEPTH CLEANUP, IN THE APPROXIMATE AREA REFERENCED ABOVE.  LEFT BUTT LINE S16 TO S18.  ECRA 2011-01000 COMPLIED WITH ECRA 2011-01000 SECTION 2.B IN DEPTH CLEAINING AND SECTION 2.C  NO FURTHER DAMAGE FOUND.
